# SDR 99ZZZX2949

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT8D9A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bolt
- Part number: 772568QQ
- Condition: Mismanufactured
- Location: Compressor
- Stage of operation: NR
- Nature of condition: C, W
- Precautionary procedure: O

## Discrepancy

PMA BOLT, P/N 772568 QQ, REPLACMENT FOR OEM BOLT P/N 772568 FAILED AFTER 176 HOURS AND 283 CYCLES IN SERVICE.  BOLT FRACTURED CAUSING THE HEAD TO BE INGESTED INTO THE N-2 COMPRESSOR DRIVE TURBINE WHERE EXTENSIVE DAMAGE WAS INFLICTED.  LABORATORY ANALYSIS HAS REVEALED THE LACK OF NICKLE HAD CAUSED CADMIUM INBRITTLEMENT.  SUBMITTER RECOMMENDED REMOVING ALL BOLTS FROM PMA BATCH NR'S 30246 AND 30248 FROM SERVICE WITH LESS THAN 200 HOURS AND 300 CYLCES AT THE OPERATOR'S EARLIEST CONVENIENCE.
